# SDR IXXA10WSAP012S

- Difficulty date: December 28, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- Engine: Ge CF680A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 600
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND RT WING T/E PANEL NR 651WB CRACKED. ACCOMPLISHED REPAIR IAW MM 20-11-00 REV 79, AND SRM 51-70-06 REV 101, 51-21-10 REV 97, 51-40-05 REV 101.
